Approximations by modules of G-dimension zero

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)119-125
Number of pages7
JournalContemporary Mathematics
VolumeVol.376
Publication statusPublished - 2005

Cite this

Approximations by modules of G-dimension zero. / Yoshino, Yuuji.

In: Contemporary Mathematics, Vol. Vol.376, 2005, p. 119-125.

Research output: Contribution to journalArticle

@article{2b80f1e206034d718b7b009bffad4eea,
title = "Approximations by modules of G-dimension zero",
author = "Yuuji Yoshino",
year = "2005",
language = "English",
volume = "Vol.376",
pages = "119--125",
journal = "Contemporary Mathematics",

}

TY - JOUR

T1 - Approximations by modules of G-dimension zero

AU - Yoshino, Yuuji

PY - 2005

Y1 - 2005

M3 - Article

VL - Vol.376

SP - 119

EP - 125

JO - Contemporary Mathematics

JF - Contemporary Mathematics

ER -